MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361930
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).E1 - initial reporter phone: device evaluated by mfr: the pe f-idc device was returned to our post market quality assurance laboratory.Visual inspection was performed and revealed that only the main coil was returned.It was observed that the main coil was bent and stretched at the primary coil section, moreover the arm coil was detached.Microscopic examination identified that the main coil was detached, bent and stretched.Dimensional inspection of the main coil revealed the components were within specifications.Media inspection revealed that there is a picture attached in the parent record, and it was possible to observe that the main coil was stretched.
 
Event or Problem Description
Reportable based on device analysis completed on 05nov2025.It was reported that the coil could not be advanced from the catheter.The target lesion was located in the pulmonary artery.A 14mm x 50cm pe f-idc coil was selected for pulmonary embolism.During the procedure, the coil was stuck in the catheter and could not be pushed out of the catheter despite multiple attempts.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed a detached, bent and stretched main coil.

Brand Name
INTERLOCK?
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23695340
Report Number2124215-2025-85786
Device Sequence Number21390184
Product Code KRD
UDI-Device Identifier08714729845294
UDI-Public(01)08714729845294(17)271002(10)35195644
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001361930
Device Catalogue NumberM001361930
Device Lot Number0035195644
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient Weight65 KG